Non Local Conservation Laws in Bounded Domains - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2018

Non Local Conservation Laws in Bounded Domains


The well posedness for a class of non local systems of conservation laws in a bounded domain is proved and various stability estimates are provided. This construction is motivated by the modelling of crowd dynamics, which also leads to define a non local operator adapted to the presence of a boundary. Numerical integrations show that the resulting model provides qualitatively reasonable solutions.
Fichier principal
Vignette du fichier
ColomboRossi.pdf (1.16 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01634435 , version 1 (14-11-2017)



Elena Rossi, Rinaldo M. Colombo. Non Local Conservation Laws in Bounded Domains. SIAM Journal on Mathematical Analysis, 2018, 50 (4), pp.4041-4065. ⟨10.1137/18M1171783⟩. ⟨hal-01634435⟩
255 View
147 Download



Gmail Facebook X LinkedIn More